# SDR AWXA0000377

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT BS 685 FRAME HAS CORROSION IN THE FRAME BORE AND ON LUG FACES.  REMOVED CORROSION AND REPAIRED LEFT BS 685 FRAME IAW ER 15-5364-00146-DL2.
